MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number G3002041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rupture (2208); Spinal Cord Injury (2432)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Spinal cord injury and rupture of posterior wall of patient's vertebral body.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Note: the following products were used in the surgery.Although it is unknown whether the product caused or contributed to the reported event, we are filling this mdr for notification purpose.Part#g7783513; 510k#k141632; udid# (b)(4), part# g7783513; 510k# k141632; udid#(b)(4), part#g7783515; 510k#k141632; udid#(b)(4), part#g7783515; 510k#k141632; udid#(b)(4), part#g7783515; 510k#k141632; udid#(b)(4), part#g7783515; 510k#k141632; udid#(b)(4), part#3032028; 510k#exempt part#7080906; 510k#exempt part#3030007; 510k#exempt part#3032012; 510k#exempt part#3030007; 510k#exempt.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent :anterior cervical discectomy and fusion due to cervical spondylotic myelopathy.Intra-operatively ,there was a possibility of spinal cord injury beyond the posterior wall of the vertebral body and rupture of posterior wall of patient's vertebral body.

Brand Name
ZEVO ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key9224098
Report Number1030489-2019-01193
Device Sequence Number1611414
Product Code KWQ
UDI-Device Identifier00643169327641
UDI-Public00643169327641
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Catalogue NumberG3002041
Device Lot Number0620902W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient Weight78